The nurse in the intensive care unit cares for a client with primary adrenocortical insufficiency (Addison’s disease). The client reports nausea and abdominal pain. The blood pressure suddenly drops from 120/74 mm Hg to 88/48 mm Hg, heart rate increases from 80 to 100/min, and the client appears confused. Which action should the nurse take first?

The nurse in the intensive care unit cares for a client with primary adrenocortical insufficiency (Addison’s disease). The client reports nausea and abdominal pain. The blood pressure suddenly drops from 120/74 mm Hg to 88/48 mm Hg, heart rate increases from 80 to 100/min, and the client appears confused. Which action should the nurse take first?


Choose The Best Assignments Expert who have done on a similar assignment

"Do you have an upcoming essay or assignment due?


Get any topic done in as little as 6 hours

If yes Order Similar Paper

All of our assignments are originally produced, unique, and free of plagiarism.